


default search action
"A new approach to relative asymptotic behavior for discrete Sobolev-type ..."
Kenier Castillo (2012)
- Kenier Castillo
:
A new approach to relative asymptotic behavior for discrete Sobolev-type orthogonal polynomials on the unit circle. Appl. Math. Lett. 25(6): 1000-1004 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.